# SDR 06FDEA0153

- Difficulty date: January 11, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, TO CARRY OUT FEDEX EA 1-5510-80336 HORIZONTAL STABILIZER AFT STRINGER PANEL ASSEMBLY SPLICE REPAIR.  COMPLIED WITH FEDEX EA 1-5510-80336, TITLE: STABILIZERS - HORIZONTAL STABILIZER - AFT STRINGER PANEL ASSEMBLY (P/N: ALC8103-504) SPLICE REPAIR, AIRWORTHINESS DIRECTIVE (AD: 2003-22-08).
